# SDR 0100299974

- Difficulty date: February 7, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- Aircraft time: 80,482 hours, 87,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN AT FWD CARGO DOOR JAMB UPPER FWD CORNER AT FASTENER AREA MARKED.  .0937 INCH LONGREPAIRED PER EA 99-180917 L/P 1561171.
